# SDR SWAA2021062875612

- Difficulty date: May 21, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT R/H BS867+18 RBL 21 WL164 HAS CORROSION ; / [01] VERIFIED APPLICABILITY OF SRM 53-60-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.; [02] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT R/H BS867-BS887 RBL21 WL 164; MAXIMUM BLENDED AREA 3'X1'X0.020' DEEP; FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-OG-0 AND SRM 53-00-53-1A-2 PAR.4.A.(2) FIG. 103 DETAIL D.  TOLL USED DIAL DEPTH GAUGE; ID: ATS401; S/N:UNKNOWN; [03] CORROSION DAMAGE OUT OF LIMITS PER SRM 53-00-53-1A-2; [04] REMOVED ACB FLOOR TO SIDEWALL SUPPORT R/H BS 867- BS887 RBL21 WL 164 IAW SRM 51-40-02-OG-0; [05] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL P/N 147A7501-17 AT BS 867=18 RBL 21 WL 164; IAW B 737-700 SRM 51-40-05-OG-0 DWG 147A7501;
